A geometric proof of the periodic averaging theorem on Riemannian manifolds

Misael Avendaño-Camacho, Guillermo Dávila-Rascón

Research output: Contribution to journalArticleResearchpeer-review

Original languageAmerican English
Pages (from-to)169-189
Number of pages21
JournalRevista Matematica Complutense
DOIs
StatePublished - 1 Jan 2016

Fingerprint

Geometric proof
Averaging
Riemannian Manifold
Vector Field
Averaging Method
Theorem
Trivial
Closure
Dynamical system
Generalise

Cite this

@article{422e2b41e356467a8df212ef73781bda,
title = "A geometric proof of the periodic averaging theorem on Riemannian manifolds",
author = "Misael Avenda{\~n}o-Camacho and Guillermo D{\'a}vila-Rasc{\'o}n",
year = "2016",
month = "1",
day = "1",
doi = "10.1007/s13163-015-0184-8",
language = "American English",
pages = "169--189",
journal = "Revista Matematica Complutense",
issn = "1139-1138",
publisher = "Springer-Verlag Italia",

}

A geometric proof of the periodic averaging theorem on Riemannian manifolds. / Avendaño-Camacho, Misael; Dávila-Rascón, Guillermo.

In: Revista Matematica Complutense, 01.01.2016, p. 169-189.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A geometric proof of the periodic averaging theorem on Riemannian manifolds

AU - Avendaño-Camacho, Misael

AU - Dávila-Rascón, Guillermo

PY - 2016/1/1

Y1 - 2016/1/1

U2 - 10.1007/s13163-015-0184-8

DO - 10.1007/s13163-015-0184-8

M3 - Article

SP - 169

EP - 189

JO - Revista Matematica Complutense

JF - Revista Matematica Complutense

SN - 1139-1138

ER -